MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CLYDESDALE¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 2968050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 mpxr 1351860 (rep, hcp, for): information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having oblique lumbar interbody fusion (olif) for lumbar spinal stenosis.It was reported that when the fusion device was almost in position during implantation, the tip end connected to the fusion device broke.The broken part was removed, but the portion already implanted could not be removed.Since it was relatively intact, it was left inside the patient to serve as structural support.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
E: first name and last name of initial reporter is unknown g2: country of origin is china h6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.¿this regulatory report is being submitted due to retrospective review.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLYDESDALE¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25446288
Report Number3011795235-2026-00030
Device Sequence Number5727316
Product Code MAX
UDI-Device Identifier00613994485854
UDI-Public(01)00613994485854(17)320514(10)45RL
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2968050
Device Catalogue Number2968050
Device Lot Number45RL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown